Bilateral Total Hip Replacement in Steroid Induced AVN in A Young Patient

Authors

  • Md. Mahbubul Alam Specialist, Orthopaedics, United Hospital, Dhaka
  • Bishnu Pada Das Specialist, Orthopaedics, United Hospital, Dhaka
  • Aminul Hashan Chief Consultant, Orthopaedics, United Hospital, Dhaka

DOI:

https://doi.org/10.3329/bjms.v13i2.18304

Abstract

A 30 years old female patient presented us with pain, restricted movement of hip and difficulty of walking. She had past history of taking oral Steroid for 6 months for gaining weight. Radiological examination revealed bilateral avascular necrosis of hips with advanced osteoarthritic changes. The patient had sequential Total hip replacement on both sides in 6 weeks interval. Post operatively she was uneventful and after proper exercise and physiotherapy she is maintaining her daily household activities smoothly.

DOI: http://dx.doi.org/10.3329/bjms.v13i2.18304

Bangladesh Journal of Medical Science Vol.13(2) 2014 p.205-208

Downloads

Download data is not yet available.
Abstract
1048
PDF
821

Downloads

Published

2014-03-10

How to Cite

Alam, M. M., Das, B. P., & Hashan, A. (2014). Bilateral Total Hip Replacement in Steroid Induced AVN in A Young Patient. Bangladesh Journal of Medical Science, 13(2), 205–208. https://doi.org/10.3329/bjms.v13i2.18304

Issue

Section

Case Reports